Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 37, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 4, 2008, 3:25 AM CDT for 4 counties in Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2008, 3:25 AM CDT (08:25 UTC)
- Expired
- Apr 4, 2008, 4:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bandera County, TX, Edwards County, TX, Kerr County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 96 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 4:05 AM CDT | HAIL 1 | 19 Nne Leakey, TX | HAIL COVERING THE GROUND AT THE INTERSECTION OF US83 AND TX39 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 1:22 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 8.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2015 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 040826 SVREWX TXC019-137-265-385-040915- /O.NEW.KEWX.SV.W.0037.080404T0825Z-080404T0915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 325 AM CDT FRI APR 4 2008 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BANDERA COUNTY... EASTERN EDWARDS COUNTY... WESTERN KERR COUNTY... NORTHERN REAL COUNTY... * UNTIL 415 AM CDT. * AT 322 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 25 MILES WEST OF LOST MAPLES STATE PARK...OR 14 MILES EAST OF ROCKSPRINGS...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES NORTH OF LOST MAPLES STATE PARK BY 410 AM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 3009 9945 2978 9947 2982 10009 3009 10007 TIME...MOT...LOC 0825Z 273DEG 26KT 2996 9997 $$
1 follow-up statement
718 WWUS54 KEWX 040858 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 357 AM CDT FRI APR 4 2008 TXC019-137-265-385-040915- /O.CON.KEWX.SV.W.0037.000000T0000Z-080404T0915Z/ EDWARDS TX-KERR TX-REAL TX-BANDERA TX- 357 AM CDT FRI APR 4 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR NORTHWESTERN BANDERA...NORTHERN REAL...WESTERN KERR AND EASTERN EDWARDS COUNTIES... AT 352 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR PRADE RANCH...OR 16 MILES NORTH OF LEAKEY...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES NORTH OF LOST MAPLES STATE PARK BY 410 AM CDT... HAIL UP TO SEVEN EIGHTHS INCHES IN DIAMETER HAS BEEN REPORTED IN ROCKSPRINGS WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 3009 9945 2978 9947 2982 10009 3009 10007 TIME...MOT...LOC 0857Z 273DEG 26KT 2995 9970 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 2:19 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 4, 2:19 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 219 AM CDT FRI APR 4 2008 .UPDATE... ADJUSTED FORECASTS PER 06Z TO 08Z TRENDS AND MESOANALYSIS. THUNDERSTORM CHANCES CONTINUE TO BE ON THE RISE TONIGHT... WITH SOME STORMS REACHING SEVERE CRITERIA. DRYING FROM THE WEST EXPECTED TO OCCUR RAPIDLY IN THE DAY FRIDAY. IN THE MEANTIME...A ROUND OF THUNDERSTORMS IS GOING MOVE ACROSS THE AREA FROM THE WEST. KEPT SEVERE THUNDERSTORM WATCH FOR THE HILL COUNTRY AND EAST TO PARTS OF CENTRAL TEXAS THRU 15Z. && .PREV DISCUSSION... /ISSUED 1243 AM CDT FRI APR 4 2008/ UPDATE... INCLUDED HIGHER CHANCES OF SHOWERS AND THUNDERSTORMS OVER THE NORTHWEST PART OF THE AREA AND EXTENDING EAST ACROSS THE HILL COUNTRY...DUE DEVELOPING AREA OF SHOWERS AND THUNDERSTORMS OVER NORTHERN VAL VERDE AND EDWARDS COUNTIES FROM AROUND 1215 AM TO 1240 AM. SHOWERS AND THUNDERSTORMS ARE TRACKING EAST AND AMENDED FORECASTS TO SHOW THESE MESO TRENDS. DISCUSSION... PREV DISCUSSION... /ISSUED 1153 PM CDT THU APR 3 2008/ AVIATION... A DRYLINE CURRENTLY ACROSS WESTERN TEXAS WILL MOVE INTO THE EDWARDS PLATEAU LATER TONIGHT WHILE A COLD FRONT CURRENTLY ACROSS NORTHERN TEXAS WILL MOVE INTO THE HILL COUNTRY LATE TONIGHT AND ACROSS SOUTH CENTRAL TEXAS FRIDAY MORNING INTO THE EARLY AFTERNOON. MVFR CIGS WILL CONTINUE TO DEVELOP THEN LOWER TO IFR DURING THE OVERNIGHT. CIGS WILL SLOWLY LIFT TO MVFR BEHIND THE FRONT FRIDAY MORNING THEN TO VFR IN THE AFTERNOON WITH CIGS SCATTERING OUT BY LATE AFTERNOON AND CLEARING BY EARLY EVENING. EXCEPT, AREAS ALONG THE EDWARDS PLATEAU AND RIO GRANDE PLAINS WILL REMAIN VFR WITH SCATTERED CIRRUS THROUGH THE PERIOD. A LINE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT OVER NORTHERN TEXAS TONIGHT AND MOVE ACROSS MAINLY THE HILL COUNTRY TO NORTHERN AND THEN EASTERN PARTS OF SOUTH CENTRAL TEXAS LATE TONIGHT THROUGH MIDDAY FRIDAY. SOME STORMS IN THE LINE MAY BE SEVERE WITH STRONG DOWNDRAFTS AND LARGE HAIL. BEST CHANCE FOR STORMS IMPACTING A TAF SITE WILL BE AT KAUS AND HAVE MENTIONED TEMPO GROUP THERE BETWEEN 11Z AND 14Z WITH ONLY MENTION OF CB AT KSAT AND KSSF WHERE SOME UNCERTAINTY EXISTS. A FEW SHOWERS MAY PERSIST BEHIND THE FRONT FOR A COUPLE OF HOURS. SOUTHERLY WINDS 5 TO 15 KTS WILL SHIFT WITH THE FRONTAL PASSAGE TO NORTH AND NORTHWEST 10 TO 20 KTS WITH SOME GUSTS AS HIGH AS 30 KTS, THEN DECREASE TO LESS THAN 10 KTS FRIDAY EVENING. PREV DISCUSSION... /ISSUED 907 PM CDT THU APR 3 2008/ UPDATE... ISOLATED STORMS THAT FIRED WEST OF VAL VERDE COUNTY DIED JUST AS QUICKLY...AS THE DRY LINE RETREATED BACK WEST AND THE CONVECTIVE CLOUDS CUT OFF HEATING. FORECAST WAS UPDATED TO REMOVE MENTION OF POPS BEFORE MIDNIGHT AND INCREASE DEW POINTS ACROSS WESTERN VAL VERDE COUNTY AS DRY LINE HAS RETREATED. THE 00Z NAM INDICATES CONVECTION WILL BE DELAYED ACROSS THE NRN CWA AND MORE LIKELY LATE TONIGHT INTO EARLY FRIDAY. OTHERWISE ONGOING FORECAST IN GREAT SHAPE. PREV DISCUSSION... /ISSUED 656 PM CDT THU APR 3 2008/ AVIATION... A DRYLINE CURRENTLY ACROSS WESTERN TEXAS WILL MOVE INTO THE EDWARDS PLATEAU LATER TONIGHT WHILE A COLD FRONT CURRENTLY ACROSS THE TEXAS PANHANDLE INTO NORTHWEST OKLAHOMA WILL MOVE INTO THE HILL COUNTRY LATE TONIGHT AND ACROSS SOUTH CENTRAL TEXAS FRIDAY MORNING INTO THE EARLY AFTERNOON. SKIES WILL BE VFR THIS EVENING. MVFR CIGS WILL DEVELOP LATER THIS EVENING THEN LOWER TO IFR DURING THE OVERNIGHT. CIGS WILL SLOWLY LIFT TO MVFR BEHIND THE FRONT FRIDAY MORNING THEN TO VFR IN THE AFTERNOON WITH SOME CIGS EVEN SCATTERING OUT BY LATE AFTERNOON. EXCEPT, AREAS ALONG THE EDWARDS PLATEAU AND RIO GRANDE PLAINS WILL REMAIN VFR THROUGH THE PERIOD. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE EDWARDS PLATEAU AND RIO GRANDE PLAINS THIS EVENING. A LINE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT OVER NORTHERN TEXAS TONIGHT AND MOVE ACROSS MAINLY NORTHERN AND THEN EASTERN PARTS OF SOUTH CENTRAL TEXAS INCLUDING THE HILL COUNTRY LATE TONIGHT THROUGH MIDDAY FRIDAY. SOME STORMS IN THE LINE MAY BE SEVERE WITH STRONG DOWNDRAFTS AND LARGE HAIL. BEST CHANCE FOR STORMS IMPACTING A TAF SITE WILL BE AT KAUS AND HAVE MENTIONED TEMPO GROUP THERE BETWEEN 10Z AND 14Z WITH ONLY MENTION OF CB AT KSAT AND KSSF WHERE SOME UNCERTAINTY EXISTS. A FEW SHOWERS MAY PERSIST BEHIND THE FRONT FOR A COUPLE OF HOURS. SOUTHERLY WINDS 5 TO 15 KTS WILL SHIFT WITH THE FRONTAL PASSAGE TO NORTH AND NORTHWEST 10 TO 20 KTS WITH SOME GUSTS AS HIGH AS 30 KTS. PREV DISCUSSION... /ISSUED 330 PM CDT THU APR 3 2008/ DISCUSSION... THIS AFTERNOON SOUTH CENTRAL TEXAS WAS IN THE WARM SECTOR WITH STRONG SOUTHERLY WINDS PUMPING MOISTURE NORTHWARD ACROSS THE REGION PRIMING THE CWFA FOR CONVECTION THIS EVENING AND OVERNIGHT. ATTM SHOWERS AND THUNDERSTORMS WERE FIRING ALONG THE DRY-LINE ACROSS NORTHWEST TEXAS TO THE TRANS PECOS. OTHER THUNDERSTORMS WERE DEVELOPING OVER THE BURRO MOUNTAINS OF NORTHEAST MEXICO. THIS EVENING THE SEVERE THREAT WILL BE OVER EDWARDS AND VAL VERDE COUNTIES. STORMS DEVELOPING OVER THE BURRO MOUNTAINS WILL MOVE EASTWARD AND MAY BECOME SEVERE. THE SEVERE THREAT LATER TONIGHT AND INTO EARLY FRIDAY MORNING WILL BE ACROSS THE HILL COUNTRY AND THE ADJACENT EASTERN PORTIONS OF SOUTH CENTRAL TEXAS. A LINEAR CONVECTIVE COMPLEX IS EXPECTED TO FORM ALONG THE DRY-LINE/COLD FRONT AND THIS COMPLEX OF SHOWERS AND THUNDERSTORMS WILL SWEEP SOUTHEAST ACROSS THE CWFA LATE TONIGHT INTO FRIDAY MORNING. CONVECTION WILL BE EXITING OUR EASTERN COUNTIES DURING THE EARLY AFTERNOON. THE COLD FRONT WILL BE MOVING ACROSS SOUTH CENTRAL TEXAS FRIDAY MORNING REACHING THE COAST BY THE AFTERNOON. STRONG NORTHERLY WINDS WILL USHER IN A DRY AIRMASS FOR THE WEEKEND. AFTERNOON TEMPS ON FRIDAY WILL RANGE FROM THE UPPER 60S ACROSS THE HILL COUNTRY TO MID 80S ACROSS OUR SOUTHWEST COUNTIES. THE DRY AIRMASS WILL RESULT IN A COOL FRIDAY NIGHT WITH LOWS IN THE 50S WITH 40S ACROSS THE HILL COUNTRY. THE WEEKEND WILL BE DRY WITH WARM AFTERNOONS AND COOL NIGHTS. DEWPOINTS WILL BEGIN TO INCREASE SUNDAY AFTERNOON AS THE SFC WINDS BECOME SOUTHEAST ADVECTING GULF MOISTURE NORTHWARD. THE UPCOMING WEEK LOOKS TO BE WARM AND HUMID WITH A PERSISTENT FLOW OFF THE GULF OF MEXICO. THE NEXT UPPER LEVEL STORM SYSTEM AND ATTENDANT FRONT IS EXPECTED WEDNESDAY NIGHT INTO THURSDAY. THIS WILL BE OUR NEXT BEST SHOT OF MEASURABLE RAINFALL. FIRE WEATHER... A COLD FRONT WILL SWEEP SOUTHEAST ACROSS THE REGION ON FRIDAY. THIS SYSTEM WILL USHER IN A DRY AIRMASS ON GUSTY NORTHERLY WINDS. RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT IN THE AFTERNOON WITH NORTHERLY WINDS OF 15 TO 20 MPH. THUS A RED FLAG WARNING WILL BE IN EFFECT FOR DIMMIT...EDWARDS...FRIO...KINNEY...MAVERICK...REAL...UVALDE...ZAVALA AND VAL VERDE COUNTIES ON FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 45 79 54 81 62 / - 0 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 42 77 49 81 59 / - 0 0 0 0 DEL RIO INTL AIRPORT 48 82 57 87 60 / 0 0 0 0 0 SAN ANTONIO INTL AIRPORT 45 81 54 81 62 / 0 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: DIMMIT...EDWARDS...FRIO...KINNEY...MAVERICK... REAL...UVALDE...VAL VERDE...ZAVALA. && 08/05
Hazardous weather outlook, Apr 3, 3:00 PM CDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 300 PM CDT THU APR 3 2008 TXZ171>173-183>194-202>209-217>225-228-041100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 300 PM CDT THU APR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS MAY MOVE EAST...OFF OF THE MOUNTAINS TO THE WEST AND ACROSS VAL VERDE COUNTY AND THE EDWARDS PLATEAU THIS EVENING...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS NORTH CENTRAL AND WEST TEXAS TONIGHT AND MOVE SOUTHEAST INTO THE NORTHERN HILL COUNTRY AFTER MIDNIGHT. THERE IS A SLIGHT RISK FOR THESE STORMS TO BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE COASTAL PLAINS EAST OF INTERSTATE 35 ON FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY ACROSS VAL VERDE COUNTY AND THE EDWARDS PLATEAU THIS EVENING...ACROSS THE NORTHERN HILL COUNTRY LATE TONIGHT...AND ACROSS THE COASTAL PLAINS FRIDAY MORNING.
In the hours before
Special weather statement, Apr 4, 2:34 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 234 AM CDT FRI APR 4 2008 TXZ171>173-186>192-204>206-040945- LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-MEDINA-BEXAR-COMAL- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO... SAN MARCOS...AUSTIN...HONDO...SAN ANTONIO...NEW BRAUNFELS 234 AM CDT FRI APR 4 2008 ...SCATTERED SHOWERS AND THUNDERSTORMS COMING TONIGHT... AN AREA OF SHOWERS AND THUNDERSTORMS TO THE WEST WILL MOVE ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS EARLY THIS MORNING. THE THUNDERSTORMS WILL MOVE EAST AT 40 MPH. OCCASIONAL TO FREQUENT LIGHTNING...STRONG WINDS...HAIL...AND BRIEF PERIODS OF HEAVY RAIN WILL ACCOMPANY THE THUNDERSTORMS.
Local storm report, Apr 4, 2:49 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
249 AM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL ROCKSPRINGS 30.02N 100.21W
04/04/2008 E0.25 INCH EDWARDS TX LAW ENFORCEMENT
&&
PYLocal storm report, Apr 4, 2:58 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
258 AM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 AM HAIL ROCKSPRINGS 30.02N 100.21W
04/04/2008 E0.88 INCH EDWARDS TX LAW ENFORCEMENT
THE SHERIFF OFFICE IS REPORTING NICKEL SIZE HAIL IN THE
CITY.
&&
PYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 12:49 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 41 min |
| Apr 4, 1:27 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 3 min |
| Apr 4, 1:55 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 50 min |
| Apr 4, 2:43 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 47 min |
| Apr 4, 4:13 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 47 min |
| Apr 4, 4:52 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Llano | 23 min |
| Apr 4, 5:13 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 47 min |
| Apr 4, 5:23 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 67 min |
| Apr 4, 6:00 AM CDT | Severe Thunderstorm Warning | EWX | Williamson | 30 min |
| Apr 4, 6:13 AM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 43 min |
| Apr 4, 7:18 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis, Williamson | 57 min |
| Apr 4, 8:01 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis, Williamson | 44 min |
| Apr 4, 8:32 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 43 min |
| Apr 4, 9:13 AM CDT | Severe Thunderstorm Warning | EWX | Lee | 23 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.